# SDR UALA2010021500560

- Difficulty date: February 14, 2010
- Submitted: February 16, 2010
- Operation: Air carrier
- Aircraft: N105UA
- Make and model: Boeing 747451
- Aircraft serial: 26473
- Aircraft time: 63,596 hours, 7,619 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 80591
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS INOP SEAT ROWS 45 THRU 53 LT, DOOR 4 LT FWD EXIT SIGN, DOOR 4 RT AFT EXIT SIGN, LOWER WALL EEL ACROSS DOOR 4 LT, AND DOOR 4 GALLEY AREA LOWER WALL EMERGENCY LIGHT.  THIS IS A REPETITIVE PROBLEM IN THIS SPECIFIC AREA.  FOUND AND REPAIRED WET AND CORRODED EMERGENCY LIGHT AND LAMPS ASSEMBLY.
